# SDR IPXA2019011037702

- Difficulty date: January 1, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C AFT CARGO COMPARTMENT FWD BULKHEAD UPPER PNL SUPPORT BRACKET FR54 AT BL0. REMOVED AND REPLACED NEW SUPPORT BRACKET IAW SRM 51-40-21.
